MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, 8 FLUTE 4.0MM X 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BURR, ROUND, 8 FLUTE 4.0MM X 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BURR, ROUND, 8 FLUTE 4.0MM X 13CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during sad shoulder surgery right side there was a metal abrasion of the shaver attachment.All abrasion was removed from patient.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BURR, ROUND, 8 FLUTE 4.0MM X 13CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11393165
Report Number1220246-2021-02634
Device Sequence Number4461080
Product Code GFF
UDI-Device Identifier00888867043626
UDI-Public00888867043626
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberBURR, ROUND, 8 FLUTE 4.0MM X 13CM
Device Catalogue NumberAR-8400RBE
Device Lot Number10491394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1